# SDR UALA2011100305363

- Difficulty date: October 3, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 75,108 hours, 21,695 cycles
- Engine: Pwa PW2037
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Light
- Condition: Inoperative
- Location: Indicator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN ALT CONTROL PANEL ON OVERHEAD,  THE OUTFLOW VALVE NEEDLE IS NOT ILLUMINATED.  REPLACED CABIN PRESSURE SELECTOR PER MM, OPS CHECKED GOOD.  OUTFLOW VALVE NEEDLE LIGHT NOW WORKING.
